| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (moisture ingress) issue; intermittent power due to battery cap not fitting securely to the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(4) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: during investigation, the battery cap was stripped and was unable to tighten.The alleged power loss and reboots were duplicated due to the stripped battery cap.Evidence of moisture was found inside the battery compartment.A test battery cap was able to tighten until the o-ring was seated with no duplicated power losses or rebooting.